Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 23, 2015, 11:21 PM MDT for Cheyenne County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 11:21 PM MDT (05:21 UTC)
- Expired
- May 24, 2015, 12:00 AM MDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2134 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS53 KGLD 240521
SVRGLD
COC017-240600-
/O.NEW.KGLD.SV.W.0068.150524T0521Z-150524T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1121 PM MDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL MIDNIGHT MDT
* AT 1121 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
CHEYENNE WELLS...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS...FIRSTVIEW AND ARAPAHOE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 143 AND 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 10243 3883 10260 3903 10248 3899 10222
3882 10212
TIME...MOT...LOC 0521Z 221DEG 22KT 3883 10246
HAIL...1.00IN
WIND...60MPH
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 9:27 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 23, 9:27 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 927 PM MDT SAT MAY 23 2015 .UPDATE... ISSUED AT 927 PM MDT SAT MAY 23 2015 UPDATE ISSUED TO CANCEL FLOOD WATCH FOR AFFECTED AREAS...AND TO DECREASE AREAL COVERAGE OF REMAINING RW/TRW ACTIVITY OVER THE AREA. BULK OF HEAVY RAINFALL FROM EARLIER THIS EVENING HAS EITHER LIFTED NORTH OF THE AREA OR DISSIPATED...LEAVING SCT/ISO CHANCES FOR REST OF THE NIGHT BASED ON LATEST RADAR TRENDS. OVERALL PRECIP SHOULD DISSIPATE FURTHER AFTER MIDNIGHT...SO HAVE LEFT IN MENTION OF DRIZZLE AND FOG THRU TOMORROW MORNING. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 211 PM MDT SAT MAY 23 2015 THUNDERSTORMS ALREADY INDICATED BY RADAR OVER EASTERN COLORADO SHOULD INCREASE IN COVERAGE THIS EVENING AS THE NEXT SHORTWAVE EJECTS OUT OF THE UPPER LOW AND ACROSS THE FA. PLAN TO GO WITH DEFINITE POPS ACROSS THE NORTHWEST WITH LIKELY AND CHANCE POPS. THERE IS ENOUGH CAPE AND SHEAR TO PRODUCE SEVERE STORMS THIS AFTERNOON AND EVENING. STORMS SHOULD DECREASE AROUND 06Z SUNDAY AS THE SHORTWAVE LIFTS NORTHEAST OF THE AREA. ABUNDANT LOW LEVEL MOISTURE AND DRY MID LEVELS WILL BE FAVORABLE FOR AREAS OF FOG AND DRIZZLE OVERNIGHT AND INTO SUNDAY MORNING. THE SKY SHOULD BECOME PARTLY SUNNY BY MIDDAY ON MONDAY. ANOTHER SHORTWAVE WILL MOVE ACROSS THE FA MONDAY AFTERNOON. PLAN TO GO WITH CHANCE POPS FOR SUNDAY AFTERNOON. SHEAR WILL BE LOWER SO THE SEVERE WEATHER THREAT IS LOWER AS WELL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THIS EVENING DUE TO ADDITIONAL STORMS MOVING INTO THE WATCH AREA. TORNADO WATCH 195 REMAINS IN EFFECT FOR EASTERN COLORADO ZONES TIL 01Z. MIN TEMPERATURES TONIGHT WILL COOL TO THE LOWER TO MID 50S TONIGHT. MAX TEMPERATURES MONDAY SHOULD WARM TO THE LOWER AND MID 70S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 206 PM MDT SAT MAY 23 2015 SUNDAY NIGHT...WHILE MAIN UPPER LOW CENTER WILL BE IN THE PROCESS OF TRANSITIONING NORTH AND EAST OF THE CWA...A SECONDARY SHORTWAVE WILL BE MOVING INTO THE REGION FROM THE WEST AS LARGE SCALE UPPER TROUGH REMAINS IN PLACE ACROSS CENTRAL ROCKIES/PLAINS. FALLING HEIGHTS WILL PEAK IN THE EVENING WITH INCREASE IN ISENTROPIC ASCENT AND OMEGA PRIMARILY IN THE NW HALF OF THE CWA DURING THE EVENING. FORCING AND MOISTURE ADVECTION REMAIN IN PLACE THROUGH MOST OF THE NIGHT ACROSS THE CWA. INITIALLY THERE IS A WINDOW IN THE EVENING WHERE NAM SHOWS GOOD INSTABILITY/SHEER AXIS ACROSS THE CENTRAL AND EASTERN HALF OF THE AREA...HOWEVER THIS IS HIGHLY DEPENDENT ON CLEARING EARLIER IN THE DAY. WILL NEED TO MONITOR FOR POTENTIAL SET UP FOR SEVERE WEATHER SIMILAR TO TODAY. MONDAY-SATURDAY...AS LARGE SCALE UPPER LOW BREAKS DOWN A PROGRESSIVE ZONAL PATTERN ESTABLISHES ITSELF ACROSS THE REGION WITH SERIES OF SHORT WAVE TROUGHS MOVING OVER THE CWA. PWATS AND DEWPOINTS REMAIN ABOVE NORMAL...THOUGH WITH PROGRESSIVE FLOW WE MAY NOT BENEFIT FROM QUITE AS MUCH MOISTURE ADVECTION FROM THE GULF WITH THESE SYSTEMS AND MODELS MAY BE OVERDONE WITH MOISTURE FLUX DURING SOME PERIODS. WHILE FINER DETAILS ARE HARD TO PIN DOWN...GUIDANCE SHOWS ENOUGH CONSISTENCY IN OVERLAPPING PRECIP SIGNALS MOST PERIODS TO KEEP HIGHER POPS IN PLACE. VERY HIGH ELEVATED INSTABILITY IS ADVERTISED MONDAY AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING. A QUESTION WOULD BE STRENGTH OF CAP IN PLACE AND TIMING OF INITIATION. SHEER IS ALSO NOT AS ROBUST AS THE LAST FEW DAYS...HOWEVER SEVERE THREAT WILL STILL BE THERE CONSIDERING THE STEEP MID LEVEL LAPSE RATES AND INSTABILITY ADVERTISED. GFS/ECMWF BOTH SHOW LESS INSTABILITY IN PLACE WEDNESDAY THROUGH SATURDAY...BUT THERE IS ENOUGH TO KEEP THUNDERSTORM MENTION IN PLACE (THOUGH SHOWERS MAY BE FAVORED WITH SOME OF THESE SHORTWAVES). REGARDING TEMPERATURES...WHILE CONTINUING TO BE HIGHLY DEPENDENT ON SKY COVER (AS IS USUALLY THE CASE) THERE SHOULD BE A GENERAL WARMING TREND WITH NEAR NORMAL TO ABOVE NORMAL HIGHS IN THE 70S/LOWER 80S MONDAY THROUGH THURSDAY...WITH MODEL CONSENSUS FAVORING BLOW NORMAL TEMPS IN THE UPPER 60S/LOWER 70S BY FRIDAY/SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 524 PM MDT SAT MAY 23 2015 VFR CONDITIONS AT 00Z SUNDAY WILL GIVE WAY TO A MVFR/IFR/LIFR MIX AS SHOWERS...THUNDERSTORMS AND FOG DEVELOP AND MOVE THRU THE REGION. THIS WILL PERSIST INTO SUNDAY AFTERNOON BEFORE LIFTING TO MVFR/VFR. CEILINGS WILL RANGE FROM OVC025 DOWN TO OVC003-007 WITH VISIBILITY RANGING FROM 2-5SM. AFTER RAINFALL ENDS BY 05Z...EXPECTING DRIZZLE AND FOG TO BE MAIN WEATHER CONDITIONS. WINDS (SSE FOR KGLD/ESE FOR KMCK) 5-15KTS WITH GUSTS 20-25KTS THRU 04Z SUNDAY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...FS LONG TERM...DR AVIATION...JN
Hazardous weather outlook, May 23, 9:29 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 929 PM MDT SAT MAY 23 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250330- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 929 PM MDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS EVENING ACROSS EASTERN COLORADO INTO NORTHWEST KANSAS. QUARTER SIZE HAIL AND LARGER ALONG WITH DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AREAS OF FOG WILL BEGIN TO DISSIPATE SUNDAY MORNING FROM SOUTH TO NORTH. A FEW SEVERE THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND EARLY EVENING...MAINLY EAST OF HIGHWAY 25. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 23, 5:38 PM MDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 538 PM MDT SAT MAY 23 2015 COZ091-240015- KIT CARSON COUNTY CO- 538 PM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY UNTIL 615 PM MDT... AT 538 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BETHUNE...OR 8 MILES NORTHWEST OF BURLINGTON...MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURLINGTON. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 191 AND 206. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3957 10248 3957 10209 3929 10230 3936 10251 TIME...MOT...LOC 2338Z 201DEG 17KT 3940 10238 HUSTED
Special weather statement, May 23, 5:42 PM MDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM MDT SAT MAY 23 2015
COZ092-KSZ027-240030-
CHEYENNE COUNTY CO-WALLACE KS-
542 PM MDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE AND SOUTHWESTERN
WALLACE COUNTIES UNTIL 630 PM MDT...
AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES EAST OF KIT CARSON
TO 3 MILES SOUTH OF CHEYENNE WELLS TO 12 MILES NORTH OF SHERIDAN
LAKE...AND MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS...FIRSTVIEW AND ARAPAHOE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3873 10241 3881 10260 3905 10232 3905 10202
3870 10203 3870 10205 3862 10205 3861 10233
TIME...MOT...LOC 2342Z 238DEG 22KT 3882 10245 3878 10233 3864 10225
HUSTEDLocal storm report, May 23, 5:53 PM MDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL ARAPAHOE 38.85N 102.17W
05/23/2015 E0.88 INCH CHEYENNE CO LAW ENFORCEMENT
&&
BWARRENSpecial weather statement, May 23, 5:54 PM MDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
554 PM MDT SAT MAY 23 2015
COZ090-091-240030-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
554 PM MDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA AND
NORTHEASTERN KIT CARSON COUNTIES UNTIL 630 PM MDT...
AT 554 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF BURLINGTON...MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HALE...IDALIA...BEECHER ISLAND AND BONNY RESERVOIR.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 201 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 3990 10205 3962 10205 3946 10206 3948 10233
3991 10241
TIME...MOT...LOC 2354Z 184DEG 32KT 3953 10221
HUSTEDSpecial weather statement, May 23, 6:13 PM MDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT SAT MAY 23 2015
COZ091-092-KSZ001-013-027-041-240100-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-GREELEY KS-
CHEYENNE KS-SHERMAN KS-
613 PM MDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE...EASTERN KIT
CARSON...NORTHERN GREELEY...WESTERN SHERMAN...WALLACE AND
SOUTHWESTERN CHEYENNE COUNTIES UNTIL 700 PM MDT/800 PM CDT/...
AT 613 PM MDT /713 PM CDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
KANORADO TO 10 MILES SOUTH OF WESKAN...AND MOVING NORTHEAST AT 30
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...ST. FRANCIS...SHARON SPRINGS...KANORADO...RULETON...WESKAN
AND WHEELER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 20.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 446 AND 450.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT/800 PM CDT/ FOR
NORTHEASTERN COLORADO.
LAT...LON 3862 10205 3862 10208 3957 10214 3957 10205
3968 10205 3984 10170 3862 10161 3842 10204
TIME...MOT...LOC 0013Z 224DEG 25KT 3953 10210 3871 10202
HUSTEDSpecial weather statement, May 23, 10:55 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1055 PM MDT SAT MAY 23 2015 COZ092-240530- CHEYENNE COUNTY CO- 1055 PM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY UNTIL 1130 PM MDT... AT 1055 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF CHIVINGTON...OR 18 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEYENNE WELLS AND FIRSTVIEW. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 148. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3890 10257 3873 10211 3861 10229 3861 10272 TIME...MOT...LOC 0455Z 220DEG 28KT 3859 10254 HUSTED
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:55 PM MDT | Special Weather Statement | GLD | Cheyenne | 35 min |
| May 23, 11:55 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 38 min |
| May 24, 4:14 AM MDT | Flash Flood Watch | GLD | Kit Carson, Yuma | 16 hr |
| May 24, 2:54 PM MDT | Special Weather Statement | GLD | Kit Carson | 21 min |
| May 24, 3:09 PM MDT | Special Weather Statement | GLD | Kit Carson | 21 min |
| May 24, 3:21 PM MDT | Special Weather Statement | GLD | Kit Carson | 24 min |
| May 24, 3:30 PM MDT | Special Weather Statement | GLD | Yuma | 30 min |
| May 24, 3:38 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 52 min |
| May 24, 3:41 PM MDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| May 24, 3:44 PM MDT | Special Weather Statement | GLD | Yuma | 31 min |
| May 24, 3:57 PM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| May 24, 4:10 PM MDT | Special Weather Statement | GLD | Kit Carson | 35 min |
| May 24, 4:14 PM MDT | Flash Flood Warning | GLD | Kit Carson, Yuma | 3 hr |
| May 24, 4:14 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| May 24, 4:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| May 24, 4:19 PM MDT | Special Weather Statement | GLD | Cheyenne | 11 min |
| May 24, 4:23 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| May 24, 4:27 PM MDT | Special Weather Statement | GLD | Yuma | 33 min |
| May 24, 4:29 PM MDT | Special Weather Statement | GLD | Yuma | 46 min |
| May 24, 4:30 PM MDT | Special Weather Statement | GLD | Cheyenne | 30 min |
| May 24, 4:47 PM MDT | Special Weather Statement | GLD | Cheyenne | 13 min |
| May 24, 4:57 PM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| May 24, 5:02 PM MDT | Special Weather Statement | GLD | Kit Carson | 28 min |
| May 24, 5:15 PM MDT | Special Weather Statement | GLD | Yuma | 30 min |
| May 24, 5:27 PM MDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| May 24, 5:35 PM MDT | Special Weather Statement | GLD | Phillips | 10 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.